The existence and the multiplicity of periodic solutions for a parameter dependent second order Hamiltonian system are established via linking theorems. A monotonicity trick is adopted in order to prove the existence of an open interval of parameters for which the problem under consideration admits at least two non trivial qualified solutions.

Bonanno, G., Livrea, R., & Schechter, M. (2017). Multiple solutions of second order Hamiltonian systems. ELECTRONIC JOURNAL ON THE QUALITATIVE THEORY OF DIFFERENTIAL EQUATIONS, 2017(33), 1-15 [10.14232/ejqtde.2017.1.33].

Multiple solutions of second order Hamiltonian systems

Livrea, Roberto;
2017

Abstract

The existence and the multiplicity of periodic solutions for a parameter dependent second order Hamiltonian system are established via linking theorems. A monotonicity trick is adopted in order to prove the existence of an open interval of parameters for which the problem under consideration admits at least two non trivial qualified solutions.
http://www.math.u-szeged.hu/ejqtde/p5401.pdf
Bonanno, G., Livrea, R., & Schechter, M. (2017). Multiple solutions of second order Hamiltonian systems. ELECTRONIC JOURNAL ON THE QUALITATIVE THEORY OF DIFFERENTIAL EQUATIONS, 2017(33), 1-15 [10.14232/ejqtde.2017.1.33].
File in questo prodotto:
File Dimensione Formato  
Bonanno_Livrea_Schechter_galley_proof.pdf

non disponibili

Descrizione: Articolo principale
Tipologia: Post-print
Dimensione 392.08 kB
Formato Adobe PDF
392.08 kB Adobe PDF   Visualizza/Apri   Richiedi una copia
p5401.pdf

accesso aperto

Descrizione: articolo principale
Tipologia: Versione Editoriale
Dimensione 391.84 kB
Formato Adobe PDF
391.84 kB Adobe PDF Visualizza/Apri

I documenti in IRIS sono protetti da copyright e tutti i diritti sono riservati, salvo diversa indicazione.

Utilizza questo identificativo per citare o creare un link a questo documento: http://hdl.handle.net/10447/258615
Citazioni
  • ???jsp.display-item.citation.pmc??? ND
  • Scopus 5
  • ???jsp.display-item.citation.isi??? 5
social impact